# SDR DLM88962466

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Worn
- Location: Right
- Component: AS15308025
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT HYD FLUID WENT TO 1 QUART AND PRESSURE ZERO CLIMBING THROUGH 14,000 FEET.  FOLLOWED CHECKLIST, RETURNED TO ATL.  FOUND FORWARD LINE TO RT HYD HOUSING WORN THROUGH.  REPLACED    LINE, CHECKED PUMP FILTER FOR METAL, NONE FOUND.  REPLACED FILTER, LEAK AND OP CHECKS NORMAL.  GEAR EXTENDED PER EMERGENCY PROCEDURE.  DOORS STRUCK GROUND.  INSPECTED DOORS, NO DAMAGE FOUND EXCEPT SKIDS WORN.  REPLACED BOTH SKIDS.
